MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HIV-1 QUANTITATIVE (192T); HUMAN IMMUNODEFICIENCY VIRUS (HIV) VIRAL LOAD MONITORING TEST

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HIV-1 QUANTITATIVE (192T); HUMAN IMMUNODEFICIENCY VIRUS (HIV) VIRAL LOAD MONITORING TEST
Catalog Number 09040803190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation did not identify a product problem.The cause was consistent with a pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.
 
Event or Problem Description
There was an allegation of questionable cobas® hiv-1 assay results for a patient sample tested on the cobas 5800 analyzer.The initial result was 2.00e+003 iu/ml.On (b)(6) 2026, the sample was retested after centrifugation, yielding a target not detected (tnd) result; without further centrifugation, it yielded a result of 1.11e+004 iu/ml.The test was repeated as the clinician expected a tnd result based on therapeutic status.A new sample was obtained from the patient, and the following results were generated: on (b)(6) 2026, the initial result was <3.33 x 10^1 iu/ml.On (b)(6) 2026, the repeat result was tnd.

Brand Name
COBAS® HIV-1 QUANTITATIVE (192T)
Common Device Name
HUMAN IMMUNODEFICIENCY VIRUS (HIV) VIRAL LOAD MONITORING TEST
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key25355449
Report Number2243471-2026-02155
Device Sequence Number9808336
Product Code MZF
UDI-Device Identifier00875197006407
UDI-Public00875197006407
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
BP150262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09040803190
Device Lot NumberN09424
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale